# SDR FDEA201709022447

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 82,183 hours, 19,039 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP OUTBOARD HINGE (WING SIDE) PIVOT HOLE BORE FOUND CORRODED.  REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-44-07.  A NEW REPAIR BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-T0330927 A, PART 1, STEP 1F.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
